# SDR FDEA202301110069

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 91,109 hours, 20,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB17182
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FIXED LEADING EDGE SKIN HAS A .250 IN. CRACK AT SLAT TRACK #10 CUT OUT AFT I/B   CORNER. (MARKED) INSTALLED REPAIR FILLER AND DOUBLER PER SRM 57-40-02-2R FIGURE 201. REPAIR OF WING   FIXED LEADING EDGE, LOWER SURFACE AT SLAT TRACK CUTOUT. "MAJOR REPAIR".  UPDATED SDR 22-2072 TO CLOSED
